Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SalientDouble

Creams and Subcision

Recommended Posts

Hey,
I have a subcision in a few days.
Should I stop using differin? If yes, please tell me also why.
Thanks for spreading your knowledge.
;*;*

Edited by SalientDouble

Share this post


Link to post
Share on other sites

Yes you stop. Because it causes the skin to thin and accelerated turn over. Please google the action of the cream. You start again when the skin has healed post treatment and wounds have closed. Ask your provider these questions please they are responsible for you, ... I cannot take responsibility for your aftercare (they may feel differently and that is ok, ... it's on them).  

Retin a / Differin /Tretinorin = Topical Accutane (aka vitamin a). 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×